# SDR ABXA20241113223

- Difficulty date: November 13, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 112,308 hours, 33,138 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK #2 ENGINE STARTED NORMALLY. DURING ATTEMPTED START OF #1 ENGINE, N1 REACHED 26%,N2 FUEL CUTOFF SWITCHED MOVED TO "RUN", BUT ENGINE VALVE FAILED TO OPEN. GOT "L ENG FUEL" EICAS MESSAGE AND "ENG VALVE" DISCREET LIGHT ILLUMINATED. AC RETURNED TO GATE (BTB). AND  MTX GROUNDED AC.  MTX ACCOMPLISHED FIM 76-11 FAULT TREE 812 REPLACED 2 FUEL IGNITION CONTROL RELAY K168 OPS CHECK NORMAL IAW WDM 76-11-11 AND 71-00-00 A/C REMAINS ETOPS 180.
